|Atripla & Thyroid
May 17, 2007
Can Atripla (the Sustiva/Truvada combo) affect the thyroid gland? Can Atripla cause hypothyroidism?
Response from Dr. Henry
I am not aware nor have I had any experience with the components of Atripla directly causing hypothyroidism (which occurs in the general population and may be increased in HIV+ persons in general). KH
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
- Are Painful Swollen Lymph Nodes In Back Of Head Sign Of HIV?
- Can Hiv Cause Low Lymphocytes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.